| Model Number |
VTICM5_13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/26/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Claim# (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2mm vticm5_13.2; -4.00/+1.0/150 (sphere/cylinder/axis) into the patients right eye (od) on (b)(6) 2024.The patient experienced excessive vaulting.On (b)(6) 2024 the lens was explanted and the problem was resolved.
Additional Manufacturer Narrative
H3 - device evaluation: lens was returned in a micro-centrifuge vial, returned in moisture.Visual inspection found the lens haptic torn.Dimensional inspection found the lens within specifications.Claim#: (b)(4).